Truvada Sustiva vs Atripla
Apr 28, 2007
Can you think of any good reason for NOT switching from Truvada/Sustiva to Atripla? I am doing great on the former (undetectable without Side effects) and am considering a switch to the latter (mostly for the reduced co-pay). I know that originally they had formulation difficulties combining these medications in a way that provided equivalent blood levels. Was this worked out? I don't want to take unnecessary chances with success. Thanks for your assistance!
Response from Dr. Young
There's no reason not to switch, unless you happen to like taking an extra pill a day and having an extra copayment. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Tongue Sign Of HIV Infection
- Bloody Nose After Giving A Bj Worried I Have HIV
- Red Spots After Performing Oral Sex Worried I Have HIV
- Sinus Infection After Oral Sex Worried I Have HIV
- Sore Testicles After Oral Sex Worried I Have HIV
- Stinging Pain After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.